Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 157–158 (Mi umn4659)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Properties of homomorphisms of Riesz groups

E. E. Shirshova

Moscow State Pedagogical University

Full text: PDF file (76 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 201

Bibliographic databases:

MSC: 06F20
Received: 15.04.1991

Citation: E. E. Shirshova, “Properties of homomorphisms of Riesz groups”, Uspekhi Mat. Nauk, 46:5(281) (1991), 157–158; Russian Math. Surveys, 46:5 (1991), 201

Citation in format AMSBIB
\Bibitem{Shi91}
\by E.~E.~Shirshova
\paper Properties of homomorphisms of Riesz groups
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn4659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160336}
\zmath{https://zbmath.org/?q=an:0785.06011|0752.06007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46R.201S}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 201
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002847}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800014}


Linking options:
  • http://mi.mathnet.ru/eng/umn4659
  • http://mi.mathnet.ru/eng/umn/v46/i5/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Shirshova, “On a Generalization of the Notion of Orthogonality and on the Riesz Groups”, Math. Notes, 69:1 (2001), 107–115  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. V. Mikhalev, E. E. Shirshova, “The prime radical of $pl$-groups”, J. Math. Sci., 149:2 (2008), 1170–1175  mathnet  crossref  mathscinet  zmath  elib  elib
    3. E. E. Shirshova, “On convex subgroups of groups with the interpolation property”, J. Math. Sci., 197:4 (2014), 573–581  mathnet  crossref
    4. E. E. Shirshova, “On Properties of Interpolation Groups”, Math. Notes, 93:2 (2013), 324–331  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:242
    Full text:83
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021